# SDR 95ZZZX6565

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F824L
- Condition: Failed
- Location: Propeller
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, INTERNAL PARTS OF BODY AND BASE OF GOVERNOR WERE FOUND DISINTEGRATED.  GOVERNOR HAS BEEN CONDEMNED AND SCRAPPED.
